본문 바로가기
KERD
논문KCI 등재

생물 종의 개체 수변화를 기술하는 수학적 모델의 확산현상 표현에 대한 역사적 고찰

A Historical Study on the Representations of Diffusion Phenomena in Mathematical Models for Population Changes of Biological Species

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

생물 종(種)의 개체 수가 서식지 안의 특정 위치에서 시간에 따라 어떻게변하는 지를 연구하는 분야인 수학적 개체 수 생태학(mathematical population ecology)에서 편미분방정식 형태의 모델들은 상미분방정식형태로 표현되었던 classical model과는 상이한 성질을 가진다는 사실이여러 면에서 연구되었으며, 현재까지도 편미분방정식 형태의 수리생물학모델에 대하여 다양한 관점에서 많은 연구가 활발히 진행되고 있다. 이논문에서는 이러한 편미분방정식 모델들에서 확산을 표현하기 위하여사용했던 다양한 수식 형태와 그 수학적 의미를 역사적으로 살펴본다. 서식 공간에서 개체들의 이동을 묘사하기위한 수학적 방법으로 무작위적단순 확산을 가정한 반선형(semi-linear) 시스템과 이 개념을 더확장하여 확률적 단순 확산이 아닌 상호작용이 반영된 복합적인 확산을묘사하는 준선형(quasi-linear) 시스템을 고찰한다. 그리고 앞으로 이분야에서 해결되어야 할 중요한 연구 주제들 중 몇 가지를 소개한다.

Abstract

In mathematical population ecology which is an academic field that studies how populations of biological species change as times flows at specific locations in their habitats, PDE models have been studied in many aspects and found to have different properties from the classical ODE models. And different approaches to PDE type models in mathematical biology are still being tried currently. This article investigate various forms to express diffusion effects and review the history of PDE models involving diffusion terms in mathematical ecology. Semi-linear systems representing the spatial movements of each individual as random simple diffusion and quasi-linear systems describing more complex diffusions reflecting interspecific interactions are studied. Also it introduce a few of important problems to be solved in this field.

참고문헌 (42)

  1. E. Ahmed, "On persistence and stability of some biological systems with cross-diffusion", Advances in Complex Systems, 7(1), pp.65~76 (2004)
  2. H. Amann, "Non-homogeneous linear and quasilinear elliptic and parabolic boundary value problems, Function spaces, differential operators and nonlinear analysis (Friedrichroda, 1992)", Teubner-Texte Math, 133, pp.9~126 (1993)
  3. J. Brownlee, "The mathematical theory of random migration and epidemic distribution", Proc. Roy. Soc. Edinburgh, 31, pp.262~289 (1911)
  4. H. S. Carslaw, "Conduction of Heat in Solids" (1959), Oxford Univ. Press
  5. E. Conway, "Large time behavior of solutions of systems of nonlinear reaction-diffusion equations", SIAM J. Appl. Math, 35, pp.1~16 (1978)
  6. R. A. Fisher, "The wave of advance of advantageous genes", Ann. Eugenics, 7, pp.353~369 (1937)
  7. H. I. Freedman, "Deterministic Mathematical Models in Population Ecology" (1980), Marcel Dekker
  8. M. E. Gurtin, "Some mahematical models for population dynamics that lead to segregation", Quart. J. Appli. Math, 32, pp.1~9 (1974)
  9. T. Hillen, "A user’s guide to PDE models for chemotaxis", Journal of Mathematical Biology, 58, pp.183~217 (2009)
  10. C. Holling, "The functional response of predators to prey density and its role in mimicry and population regulation", Mem. Entomol. Soc. Can, 45, pp.3~60 (1965)
  11. E. F. Keller, "Model for chemotaxis", J. Theor. Biol, 30, pp.225~234 (1971)
  12. M. G. Kendall, "A form of wave propagation associated with the equation of heat conduction", Proc. Cambridge Phil. Soc, 44, pp.591~593 (1948)
  13. K. Kishimoto, "The diffusive Lotka-Volterra system with three species can have a stable, non-constant equilibrium solution", J. Math. Biol, 16, pp.103~112 (1982)
  14. K. Kishimoto, "Stable spatio-temporal oscillations of diffusive Lotka-Volterra system with 3 or more species", J. Math. Biol, 18, pp.213~221 (1983)
  15. 고원률, "Positive coexistence for a simple food chain model with ratio-dependent functional response and cross-diffusion", 대한수학회논문집, 21(4), pp.701~717 (2006), 대한수학회
  16. A. Kolmogorov, "A study of the diffusion equation with increase in the amount of substance, and its application to a biological problem", Moscow Univ., Math. Mech, 1, pp.1~25 (1937)
  17. Y. Kuang, "Uniqueness of limit cycles in Gause-type models of predator-prey system", Math. Biosci, 88, pp.67~84 (1988)
  18. K. Kuto, "Stability of steady-state solutions to a prey-predator system with crossdiffusion", J. Differential Equations, 197, pp.293~314 (2004)
  19. K. Kuto, "Multiple coexistence states for a prey-predator system with cross-diffusion", J. Differential Equations, 197(2), pp.315~348 (2004)
  20. S. A. Levin, "Dispersion and population interactions", Amer. Naturalist, 108, pp.207~228 (1974)
  21. R. may, "Stability and Complexity in Model Ecosystems" (1974), Princeton Univ. press
  22. M. Mimura, "On a certain semilinear parabolic system related to Lotka-Volterra’s ecological model", Publ. Research Inst. Math. Sci. Kyoto Univ, 14, pp.269~282 (1978)
  23. J. D. Murray, "Non-existence of wave solutions for the class of reaction-diffusion eqautions given by the Volterra interacting-population equations with diffusion", J. Theor. Biol, 52, pp.459~469 (1975)
  24. A. Okubo, L, "Diffusion and Ecological Problems: modern perspective, Interdisciplinary Applied Mathematics,Vol. 14" (2001), Springer
  25. H. G. Othmer, "Current problems in pattern formation, Lectures on Mathematics in the Life Sciences 9", pp.57~85 (1977), Amer. Math. Soc
  26. C. Pao, "Strongly coupled elliptic systems and applications to Lotka-Volterra models with cross-diffusion", Nonlinear Analysis, 60, pp.1197~1217 (2005)
  27. Mathematical contributions to the theory of evolution - XV. A mathematical theory of random migration, Drapers’ Company Research Mem. Biometric Series III, "K. Pearson", Dept. Appl. Math., Univ. College, Univ. London, ~ (1906)
  28. L. Real, "Ecological determinants of functioal response", Ecology, 60, pp.481~485 (1979)
  29. K. Ryu, "Coexistence theorem of steady states for nonlinear self-cross diffusion system with competitive dynamics", J. Math. Anal. Appl, 283, pp.46~65 (2003)
  30. L. A. Segel, "Dissipative structure: An explanation and an ecological example", J. Theor. Biol, 37, pp.545~559 (1952)
  31. N. shiesada, "Spatial segregation of interacting species", J. Theor. Biol, 79, pp.83~99 (1978)
  32. S.-A. Shim, "Uniform Boundedness and Convergence of Solutions to Cross-Diffusion Systems", J. Differential Equations, 185, pp.281~305 (2002)
  33. 심성아, "Long-time Properties of Prey-Predator System with Cross-Diffusion", 대한수학회논문집, 21(2), pp.293~320 (2006), 대한수학회
  34. 심성아, "Global Existence of Solutions to the Prey-Predator System with a Single Cross-Diffusion", 대한수학회보, 43(2), pp.443~459 (2006), 대한수학회
  35. 심성아, "W½-estimates on the prey-predator systems with cross-diffusions and functional responses", 대한수학회논문집, 23(2), pp.211~227 (2008), 대한수학회
  36. 심성아, "상호작용하는 두 생물 종의 개체 수 변화에 대한 수학적 모델", 한국수학사학회지, 25(1), pp.45~56 (2012), 한국수학사학회
  37. J. G. Skellam, "Random dispersal in theoretical populations", Biometrika, 38, pp.196~218 (1951)
  38. J. G. Skellam, "Mathematical Models in Ecology", pp.13~28 (1972), Blackwell Sci. Publ
  39. J. G. Skellam, "Mathematical Theory of the Dynamics of Biological Populations", pp.63~85 (1973), Academic press
  40. M. A. Tsyganov, "Soliton-like phenomena in one-dimensional cross-diffusion systems: a predator-prey pursuit and evasion example", Phys. D, 197(1), pp.18~33 (2004)
  41. A. M. Turing, "The chemical basis of morphogenesis", Phil. Trans. Roy. Soc. London B, 237, pp.37~72 (1952)
  42. X. Zeng, "Non-constant positive steady states of a prey-predator system with crossdiffusions", J. Math. Anal. Appl, 332(2), pp.989~1009 (2007)

관련 논문AI추천

이 간행물의 다른 논문 (3건)